# SDR CALA2023110303276

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 88,968 hours, 35,210 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G NOT UPLOCKEDWITH SHOCK ABSORBERFAULT DURING DEBREIF PILOT STATED IT WAS THE NLG SHOCK ABSORBER FAULT. ADDING POST FLIGHT REPORT REMOVED UNSERVICEABLE PROX SENSOR 24GA AND INSTALLED SERVICEABLE RECOMMEND FOLLOWING TSM 32-31-00-810-868-A SUSPECT SENSOR 24GA OR 25GA, REQUIRES LGCIU BITE CHECK TO ONE PER AMM 32-31-73-400-005-A OPS CHECKS AND BITE CHECKS GOOD. CONFIRM SEALANT REQUIRED ON NUTS AND SCREW ENDS. ADD EMP:U172529,U167026,U381122 FOUND FLIGHT/GROUND SENSING BRACKET WITH EXCESSIVE PLAY. DISCOVERED BOLT THAT SECURES CASING TO PIN ON STRUT WAS MISSING. PICTURES ATTACHED SHOWING POSITION HELD IN MOST FWD/AFT POSITION. T/S PER TSM 32-31-00-810-868A NLG SCHOCK ABSORBER (LG WILL NOT RETRACT).FOUND NO SET SCREW AT FITTING LEG ASSY CAUSING EXCESSIV E PLAY.REPLACED PROX SENSORS 24GA & 25GA.STRUT DIMENSION GOOD. PERFORMED GEAR SWING ALL OPERATIONAL CHECKS GOOD.
